Monounary algebras with two direct limits

Emília Halušková

Mathematica Bohemica (2000)

  • Volume: 125, Issue: 4, page 485-495
  • ISSN: 0862-7959

Abstract

top
In this paper we describe all algebras A with one unary operation such that by a direct limit construction exactly two nonisomorphic algebras can be obtained from A .

How to cite

top

Halušková, Emília. "Monounary algebras with two direct limits." Mathematica Bohemica 125.4 (2000): 485-495. <http://eudml.org/doc/248654>.

@article{Halušková2000,
abstract = {In this paper we describe all algebras $A$ with one unary operation such that by a direct limit construction exactly two nonisomorphic algebras can be obtained from $A$.},
author = {Halušková, Emília},
journal = {Mathematica Bohemica},
keywords = {monounary algebra; direct limit; endomorphism; retract; monounary algebra; direct limit; endomorphism; retract},
language = {eng},
number = {4},
pages = {485-495},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Monounary algebras with two direct limits},
url = {http://eudml.org/doc/248654},
volume = {125},
year = {2000},
}

TY - JOUR
AU - Halušková, Emília
TI - Monounary algebras with two direct limits
JO - Mathematica Bohemica
PY - 2000
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 125
IS - 4
SP - 485
EP - 495
AB - In this paper we describe all algebras $A$ with one unary operation such that by a direct limit construction exactly two nonisomorphic algebras can be obtained from $A$.
LA - eng
KW - monounary algebra; direct limit; endomorphism; retract; monounary algebra; direct limit; endomorphism; retract
UR - http://eudml.org/doc/248654
ER -

References

top
  1. J. Adámek J. Rosický, Locally Presentable and Аccessible Categories, Cambridge University-Press, 1994. (1994) MR1294136
  2. G. Grätzer, Universal Аlgebra, Springer-Verlag, New York, 1979. (1979) MR0538623
  3. E. Halušková, On iterated direct limits of a monounary algebra, Contributions to general algebra, 10 (Klagenfurt, 1997). Heyn, Klagenfurt, 1998, pp. 189-195. (1997) MR1648786
  4. E. Halušková, 10.1023/A:1022435806014, Czechoslovak Math. J. 49 (1999), 645-656. (1999) MR1708334DOI10.1023/A:1022435806014
  5. D. Jakubíková-Studenovská, Retract irreducibìlity of connected monounary algebras I, II, Czechoslovak Math. J 46 (1996), 291-307; 47 (1997), 113-126. (1996) MR1388617
  6. D. Jakubíková-Studenovská, Two types of retract irreducibility of connected monounary algebras, Math. Bohem. 121 (1996), 143-150. (1996) MR1400606
  7. D. Jakubíková-Studenovská, DR-irreducibility of connected monounary algebras with a cycle, Submitted to Czechoslovak Math. J. MR1792964
  8. D. Jakubíková-Studenovská, DR-irreducibility of connected monounary algebras, To appear in Czechoslovak Math. J. MR1792966
  9. B. Jónsson, Topics in Universal Аlgebra, Lect. Notes Math. 250, Springer-Verlag, Berlin, 1972. (1972) 
  10. M. Novotný, 10.2140/pjm.1963.13.1359, Pacific J. Math. 13 (1963), 1359-1369. (1963) DOI10.2140/pjm.1963.13.1359

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.